# SDR DALA2024082008312

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0509255) CORROSION ON LOWER SILL WEB AT STA 767 TO STA 787 STR 25R WL 160. REMOVED AND REPLACED LOWER SILL WEB @ STA 767-787 STR 25R WL 160 IAW B737 SRM 51-40-02 & BOEING DWG# 146A8123 REV. C.
